A Generalization of Minimax Distribution

Kawsar Fatima ⃰, S.P Ahmad and T. A. Chishti

Accepted 20 January, 2017

Citation: Fatima K, Ahmad SP, Chishti TA (2017). A Generalization of Minimax Distribution. International Journal of Statistics and Mathematics, 4(1): 082-098.


Copyright: © 2017 Fatima et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are cited.


In this paper, we have introduced the new family of distribution called Exponentiated Minimax distribution (EMD). We have studied some statistical properties of this distribution that including the moments, moment generating function, characteristic function, median, mode, harmonic mean, entropy, reliability function, hazard function and the reverse hazard function. Also, the unknown parameterof this distribution is estimated by the method of maximum likelihood.

Keywords: Minimax distribution, Exponentiated Minimax distribution, Structural properties and Maximum Likelihood Estimation.